MathSciNet Relay Station
MathSciNet bibliographic data
MR1901170 (2003h:20047) 20E05 (20E36 20F18 20F28)
Pitsch, Wolfgang Extensions verselles et automorphismes des groupes nilpotents libres. (French) [Versal extensions and automorphisms of free nilpotent groups] J. Algebra 249 (2002), no. 2, 512–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement